# SDR DALA1106419857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1245 L5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AFTER REMOVAL OF FRAME AT STA 1245 FOUND 1" CRACK ON L5R AT FASTENER ATTACHMENT.  CUTOUT DAMAGED SECTION OF LONGERON 18" IAW SRM 53-02, FIG18.   TRIMMED TO FIT LOCATED, DRILLED, & INSTALLED NEW LONGERON SECTION & 2 EA SPLICES IAW SRM 53-02, FIG 18. REQUIRED INSP COMPLETED.
